MathSciNet Relay Station
MathSciNet bibliographic data
MR3119987 60H07 (60H10)
Hayashi, Masafumi; Kohatsu-Higa, Arturo; Yûki, Gô Local Hölder continuity property of the densities of solutions of SDEs with singular coefficients. J. Theoret. Probab. 26 (2013), no. 4, 1117–1134.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement